DOI 10.1590/s0004-282x1992000100022
Медицинская библиотека · Arquivos de neuro-psiquiatria · 1992
[Iatrogeny. The importance of clinical diagnosis. Myopathies induced by clofibrate].
Клинический случайАннотация на английскомСтатьяПеревод в очереди
Аннотация
The authors describe the neurological manifestations of a female patient with hypercholesterolemia who developed myopathy in the course of her treatment with clofibrate. After the drug was tapered off, the neurological signs and symptoms disappeared. Therefore, attention is called for the importance of the differential diagnosis of iatrogenic myopathies with polymyositis.
Для цитирования: Godoy J M, Nicaretta D H, Balassiano S L, Skacel M. [Iatrogeny. The importance of clinical diagnosis. Myopathies induced by clofibrate].. Arquivos de neuro-psiquiatria. 1992. DOI: 10.1590/s0004-282x1992000100022.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.